# SDR DALA2016112509231

- Difficulty date: May 19, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 73,753 hours, 32,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN UNDER SCUFF PLATE  ARE  LOCATED AT LEVEL  FRAME 68  AFT  LT  ENTRY DOOR.  REPAIRED EXTERNAL SKIN UNDER SCUFF PLATE AT LEVEL FR 68 AT L/H ENTRY DOOR AS PER ER/A.  LP#1448053
